EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXXIX, No. 34, pp. 43–73 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Regularly varying solutions of generalized Thomas-Fermi equations

T. Kusano, V. Maric and T. Tanigawa

Department of Applied Mathematics, Faculty of Science, Fukuoka University, Fukuoka, 841-0180, Japan
Serbian Academy of Sciences and Arts, Kneza Mihaila 35, 11000 Beograd, Serbia
Department of Mathematics, Faculty of Education, Kumamoto University, Kumamoto 860-8555, Japan

Abstract: The existence of slowly and regularly varying solutions of index 1 (in the sense of Karamata) and their asymptotics of generalized Thomas-Fermi equations presented below are studied.

Keywords: generalized Thomas-Fermi equations, regularly varying functions

Classification (MSC2000): 34A34; 26A12

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 15 Sep 2009. This page was last modified: 20 Jun 2011.

© 2009 Mathematical Institute of the Serbian Academy of Science and Arts
© 2009–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition